MathSciNet Relay Station
MathSciNet bibliographic data
MR518715 (80b:47034) 47B20
Olin, Robert F.; Thomson, James E. Lifting the commutant of a subnormal operator. Canad. J. Math. 31 (1979), no. 1, 148–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement